0 Items: 
£0.00
  • You are here :
  • Anadin
Back

ANADIN JOINT PAIN tablets

ANADIN JOINT PAIN tablets

Anadin Joint Pain 200mg Ibuprofen is the only oral over-the-counter painkiller to be intended solely for joint pain. When two tablets are taken, pain relief can last up to eight hours.

16 Tablets
£2.51
Qty
Sold Out
More Info:

Relief of mild to moderate pain, including rheumatic and muscular pain, backache and neuralgia. Relief of pain of non serious arthritic conditions.

Only take this medicine if you are over 12 years of age.

Take 1 or 2 tablets up to 3 times a day as required.  The tablets should be taken with water.  When 2 tablets are taken, pain relief can last for up to 8 hours.  Take only as much as you need and leave at least 4 hours between each dose.  Do not take more than 6 tablets in any 24 hour period.

Active Ingredients:
  • Ibuprofen 200mg
Warnings, Side Effects:
Do not take if: - you have (or have had two of more episodes of) a stomach ulcer, perforation or bleeding - you are allergic to Ibuprofen or any other ingredient of the product, aspirin, or other related painkillers - are taking other NSAIDS or aspirin with a daily dose above 75mg Speak to a pharmacist or your doctor if you: - have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney, or bowel problems - are a smoker - are pregnant If symptoms persist for more than 10 days, or worsen, consult a doctor. Do not take more than 6 tablets in 24 hours. Do not exceed the stated dose. Do not give to children aged under 12 years. Also contains sucrose. Keep all medicines out of site and reach of children.